Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An announcement regarding factor stencils


Author: D. N. Lehmer
Journal: Bull. Amer. Math. Soc. 35 (1929), 684-686
DOI: https://doi.org/10.1090/S0002-9904-1929-04798-0
This work is cited by: Bull. Amer. Math. Soc., Volume 37, Number 2 (1931), 125--128
MathSciNet review: 1561790
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04798-0